Hepatitis and Suboxone
Dec 19, 2012
Can Suboxone cause hepatitis? My daughter was recently told she has this. She is a long term Suboxone user.
Response from Dr. Fawcett
Suboxone is a combination narcotic that is used for the treatment of opioid dependence. There is evidence in the literature that some people taking Suboxone can develop hepatitis (of course, injection drug use of opiates also carries a high risk for hepatitis). She should work closely with her physician to monitor her health and liver enzymes in particular.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risks Of Contracting HIV From Picking Your Nose
- Itchy Balls After Touching Penis Sign Of HIV AIDS
- Itchy Skin After Touching Skin Sign Of HIV AIDS
- Painful Ejaculation After Masturbation Worried I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.